Hello I have been taking pregnisone oral steroids for hives I was having due to a alergic reaction I was taking 10mg 3 tablets for a week, then 2 tablets for a week, and then 1 for the last week. I have finished my prescription and have been having some pretty rough headaches. Is this normal and what can I do if anything.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prednisone - I have an allergic reaction to an insect bite,(first time) and was given (40 mg tablet)
Posted 26 Jul 2013 • 2 answers
After stopping my 2nd 7 day round of prednisone (prescribed for a severe allergic reaction), the top
Posted 4 Mar 2014 • 1 answer
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer
Posted 22 Jan 2017 • 1 answer
Posted 23 Sep 2017 • 0 answers